# SDR GTIA050010

- Difficulty date: January 18, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Iced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 202 - DTW - AFTER TAKEOFF GEAR WOULD NOT RETRACT, RETURNED TO DTW, NORMAL LANDING WEIGHT FOR LANDING, AIRCRAFT TAIL SWAP.  UPON INSPECTION, FOUND NOSE STRUT PACKED WITH ICE, CLEANED, REPACKED AND SERVICED.  (M)
